Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Electronic Transactions on Numerical Analysis. Volume 17, pp. 206-217, 2004.
 

Summary: Electronic Transactions on Numerical Analysis.
Volume 17, pp. 206-217, 2004.
Copyright 2004, Kent State University.
ISSN 1068-9613.
ETNA
Kent State University
etna@mcs.kent.edu
ON THE NUMERICAL SOLUTION OF SOME SEMILINEAR ELLIPTIC
PROBLEMS

KENDALL ATKINSON AND WEIMIN HAN

Abstract. We discuss a general framework for the numerical solution of a family of semilinear elliptic problems
whose leading differential operator is the Laplacian. A problem is first transformed to one on a standard domain via
a conformal mapping. The boundary value problem on the standard domain is then reduced to an equivalent integral
operator equation. We employ the Galerkin method to solve the integral operator equation, using the eigenfunctions
of the Laplacian on the standard domain. An error analysis of the method is given.
Key words. elliptic, nonlinear, integral equation, Galerkin method.
AMS subject classifications. 65R20, 65N99, 35J65.
1. Introduction. The purpose of the paper is to propose a general framework for the

  

Source: Atkinson, Kendall - Departments of Computer Science & Mathematics, University of Iowa

 

Collections: Computer Technologies and Information Sciences